# SDR USAA2014091900001

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 22,844 hours, 3,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT INOPERATIVE AT 6B.  REPINED CONNECTOR AT SIDE WALL FOR SEAT 6AB EMER ESCAPE PATH LIGHT.  OPERATIONAL CHECK IS GOOD.
